# SDR USAA2011012090305

- Difficulty date: January 9, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 88,773 hours, 32,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON STRINGER AT BS 1620, S28L.  REPAIRED STRINGER AT BS 1620, S28L IAW B757 SRM 53-00-03.
